# SDR VNAA2020010841102

- Difficulty date: January 4, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 21,900 hours, 15,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: BF50830905
- Part serial: BN117033
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE SERVICE DOOR CRACKED. R/R SERVICE DOOR EMERGENCY EXIT SIGN LENS NO FURTHER DEFECTS NOTED. P/N: BF5-0830-905  S/N: BN117033
